MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT261418
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6), 2011, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 52 mm in diameter and was therefore treated with gore® excluder® aaa endoprostheses.On (b)(6) 2018, follow-up ultrasound examination revealed a type ii endoleak of a lumbar artery and an aneurysm diameter of 63 mm.On (b)(6) 2018, the lumbar artery was embolized.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7662317
Report Number2017233-2018-00365
Device Sequence Number16659764
Product Code MIH
UDI-Device Identifier00733132610655
UDI-Public00733132610655
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Catalogue NumberRMT261418
Device Lot Number9243067
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight100